Preface: Instabilities across the scales

Suiker, Akke S. J., Sluys, Lambertus J., Busso, Esteban P., Benallal, Ahmed and Muhlhaus, Hans-Bernd (2008) Preface: Instabilities across the scales. Philosophical Magazine, 88 28-29: 3193-3195. doi:10.1080/14786430802565382

Author Suiker, Akke S. J.
Sluys, Lambertus J.
Busso, Esteban P.
Benallal, Ahmed
Muhlhaus, Hans-Bernd
Title Preface: Instabilities across the scales
Journal name Philosophical Magazine   Check publisher's open access policy
ISSN 1478-6435
Publication date 2008-10-01
Year available 2010
Sub-type Editorial
DOI 10.1080/14786430802565382
Open Access Status Not Open Access
Volume 88
Issue 28-29
Start page 3193
End page 3195
Total pages 3
Place of publication Oxfordshire, Oxfordshire
Publisher Taylor & Francis
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status UQ
Additional Notes Special Issue: Instabilities Across The Scales

Document type: Journal Article
Sub-type: Editorial
Collection: Earth Systems Science Computational Centre Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 03 Sep 2009, 19:09:51 EST by Mr Andrew Martlew on behalf of Earth Systems Science Computational Centre